# SDR C2XA04TY118

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14524131009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 4C INSPECTION CORROSION WAS FOUND ON PAX DOOR THRESHOLD. MAINT REMOVED AND REPLACED PAX DOOR FWD AND AFT SILLS IAW EMB 135/145 SRM 51-40-02.ALL WORK WAS ACCOMPLISHED AND WILL BE REL. AT THE COMPLETION OF THE 4C INSPECTION.
